×

zbMATH — the first resource for mathematics

Sugli zeri delle funzioni di cui si conosce una rappresentazione asintotica. (Italian) Zbl 0034.32402

Keywords:
Number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sulle funzioni ipergeometriche confluenti, t. (4)26 (1947) pp. 141-175.
[2] Doss, S., Sur le comportement asymtotique des zéros de certaines fonctions d’approximation, Ann. Ėcole Norm. Super., 64, 3, 139-178 (1947) · Zbl 0033.36101
[3] Knopp, K., Theorie und Anwendung der unendlichen Reihen, 178-178 (1924), Berlin: Springer, Berlin · JFM 50.0150.12
[4] Watson, G. N., Theory of Bessel functions, 505-506 (1944), Cambridge: University Press, Cambridge
[5] Torino, G. Einaudi ed., 1948.
[6] Hobson, E. W., Spherical and Ellipsoidal Harmonics, 404-406 (1931), Cambridge: University Press, Cambridge · JFM 57.0405.06
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.